# SDR CALA2013100291671

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: 7A141824
- Part serial: 832
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R3 DOOR MOUNT SLIDE HANDLE CRACKED.  CABIN R3 DOOR MOUNT SLIDE REPLACED IAW AMM.
